General Question

Lovevampire20's avatar

Please somebody help. I m having periods twice in a single cycle.

Asked by Lovevampire20 (9points) 3 weeks ago

I had my normal period on 9th of this month and I took an IPill on 15th and 5 days after (last Friday) I m having periods again with excessive bleeding than usual and stomach pain too much to bear. What is causing this and what should I do now?

Observing members: 0 Composing members: 0

4 Answers

funkdaddy's avatar

You should go to a doctor if that’s an option. Please ask about your medication and have them explain what to look out for. Some side effects are normal, and others are more serious, and that may not be the best birth control option for you. Emergency contraception is hard on your body, especially if you’re young.

You took a large dose of hormones designed to reset your menstrual cycle, and it sounds like it has worked. The timing seems a little off, but otherwise those are normal side effects outside of the extreme pain. There may be something else wrong or that may be part of a miscarriage.

Again, please go see a doctor because there’s no way anyone here can take in to account your whole situation.

Kardamom's avatar

You should visit your gynecologist. It could be one of several different things. My co-worker had similar complaints last month, she was diagnosed with, and had surgery for, benign ovarian cysts.

LadyMarissa's avatar

Before you destroy your body or yourself, I suggest that you talk to your doctor about the iPill & get as much info as you can so you’ll understand how to use it. What you’re describing are the side effects of the iPill. What you don’t understand are the dangers of using the iPill as your only form of birth control. One iPill is like taking a week’s worth of birth control pills at the same time. It’s dangerous & really bad for your health & can destroy your body. I usually bypass my doctor & ask to speak with his assistant. She has as much knowledge & listens to my concerns much better. She also knows when it is time for me to talk to my doctor for the more serious things.So, start with your doctor’s office & learn how to better take care of yourself!!!

MollyMcGuire's avatar

I can’t help you with that. Go to your doctor.

Answer this question

Login

or

Join

to answer.

This question is in the General Section. Responses must be helpful and on-topic.

Your answer will be saved while you login or join.

Have a question? Ask Fluther!

What do you know more about?
or
Knowledge Networking @ Fluther